# SDR DJFA2006277

- Difficulty date: June 29, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N453CW
- Make and model: Beech 400A
- Aircraft serial: RK53
- Aircraft time: 6,950 hours, 5,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KPDX - KSAN THE CREW REPORTED A BRIEF ELECTRICAL BURNING ODOR IN THE COCKPIT WHILE EN ROUTE.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  AN INSPECTION AND OPERATIONAL CHECK OF THE AVIONICS SYSTEM AND OTHER ELECTRICAL COMPONENTS WAS PERFORMED WHILE ELECTRICAL POWER WAS APPLIED TO THE AIRCRAFT.  NO DISCREPANCIES WERE NOTED FOLLOWING THE INSPECTION.  A TEST FLIGHT WAS ACCOMPLISHED TO OPERATIONALLY CHECK THE AIRCRAFT AVIONICS SYSTEMS.  THE TEST FLIGHT WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
